# SDR UALA2011102605805

- Difficulty date: October 26, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 47,854 hours, 12,950 cycles
- Engine: Pwa PW4056
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Valve
- Part number: 32021303
- Part serial: 25
- Condition: Failed
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO DUCT PRESSURE WITH APU ON.  CYCLED CIRCUIT BREAKER AND SWITCH VARIOUS TIME, NO HELP 3 PSI ONLY.  REPLACED APU BLEED VALVE.  OPS CHECKED NORMAL.
